PARACETAMOL Abbey 500 mg suppositories, 10 pcs
PARACETAMOL AbZ 500 mg Zäpfchen
Manufacturers: AbZ Pharma GmbH
PZN: 02058831
Dosage: Suppositorien
Content: 10 St
Reward Points: 16
Availability: Out of stock
Attention - refrigerated goods! The item is shipped chilled in a box with ice packs. The buyer assumes the risk of such delivery.
2.16€
1.85€
from German pharmacies to your address
Instructions for use for PARACETAMOL Abbey 500 mg suppositories, 10 pcs
For children from 8 years (from 26 kg)
Active ingredient: paracetamol.
Application areas:
To treat light to moderately severe pain and fever.
Detailed instructions for PARACETAMOL Abbey 500 mg suppositories, 10 pcs
Field of use
- The preparation is a pain relieving, fever -lowering medicine (analgesic and antipyretics).
- It is used for symptomatic treatment of
- slight to moderate pain
- Fever
- If you don't feel better or worse after 3 days or if you have a high fever, contact your doctor.
Active ingredients / ingredients / ingredients
500 mg paracetamol
3-sN phosphatidylcholine (SoyBean) Hedge substance (+)
Hard fat auxiliary fabric (+)
Silicium dioxide, high disperser auxiliary substance (+)
Contradictions
- The medicine must not be used
- if you are allergic to paracetamol or one of the other components of this medicine.
dosage
- Always apply this medicine exactly as described or according to your doctor or pharmacist. Ask your doctor or pharmacist if you are not sure.
- The dosage is based on the following information. Paracetamol is dosed depending on body weight and age, usually with 10 to 15 mg/kg body weight as a single dose, up to a maximum of 60 mg/kg body weight as a total daily dose.
- The respective dosage interval depends on the symptoms and the maximum total daily dose. It shouldn't fall below 6 hours.
- In the event of complaints that last for more than 3 days, a doctor should be consulted.
- Body weight or Age: 26 kg - 32 kg; 8 - 11 years
- Single dose in the number of suppository (corresponding paracetamol dose): 1 suppositories (corresponding to 500 mg paracetamol)
- Maximum daily dose (24 hours) in number of suppository (corresponding paracetamol dose): 3 suppositories (corresponding to 1,500 mg paracetamol)
- Body weight or age: 33 kg - 43 kg; 11 - 12 years
- Single dose in the number of suppository (corresponding paracetamol dose): 1 suppositories (corresponding to 500 mg paracetamol)
- Maximum daily dose (24 hours) in number of suppository (corresponding paracetamol dose): 4 suppositories (corresponding to 2,000 mg paracetamol)
- Body weight or age: from 43 kg: children, adolescents from 12 years and adults
- Single dose in the number of suppository (corresponding paracetamol dose): 1 - 2 suppositories (corresponding to 500 - 1,000 mg paracetamol)
- Maximum daily dose (24 hours) in number of suppository (corresponding paracetamol dose): 8 suppositories (corresponding to 4,000 mg paracetamol)
- Body weight or Age: 26 kg - 32 kg; 8 - 11 years
- Special patient groups
- Liver dysfunction and easy restriction of kidney function
- In patients with liver or kidney dysfunction as well as Gilbert syndrome, the dose must be reduced or the dose interval is extended.
- Patients with severe renal failure
- With severe renal failure (creatinine clearance
- Older patients
- No special dose adjustment is required.
- Children and adolescents with low body weight
- Using paracetamol in children under 8 years or below 26 kg body weight is not recommended, since the dose strength is not suitable for this patient group. However, suitable dose strengths or dosage forms are available for this patient group.
- Liver dysfunction and easy restriction of kidney function
- Duration of the application
- Do not apply paracetamol without medical or dental advice for more than 3 days.
- If you have used a larger amount than you should
- The total dose of paracetamol may not exceed 4,000 mg paracetamol (corresponding to 8 suppository paracetamol) daily for adults and adolescents from the age of 12 or from 43 kg body weight and 60 mg/kg/day for children.
- In the event of an overdose, complaints generally occur within 24 hours that include nausea, vomiting, loss of appetite, pale and abdominal pain.
- If a larger amount of paracetamol has been applied than recommended, call a doctor to help!
- If you have forgotten the application
- Do not apply twice the amount if you have forgotten the previous application.
- If you have any further questions about the application of this medicine, please contact your doctor or pharmacist.
Taking
- If possible, the preparation is inserted deep into the anus after the bowel movement. To improve the sliding capacity, heat suppository in the hand or briefly dive into warm water.
Patient information
- Warnings and Precautions
- Please speak to your doctor or pharmacist before using paracetamol,
- if you are chronically alcoholic
- if you suffer from the impairment of liver function (liver inflammation, Gilbert syndrome).
- with pre -damaged kidney.
- In order to prevent the risk of overdose, it should be ensured that other medicines that are used at the same time do not contain paracetamol.
- If painkillers are not dosed for a long time, headaches can occur, which may not be treated by increased doses of the drug.
- In general, the habitual use of painkillers, especially when combining several pain relieving active ingredients, can lead to permanent kidney damage with the risk of kidney failure (analgesics-nephropathy).
- When stopping abruptly, headaches and fatigue, muscle pain, nervousness and vegetative symptoms can occur after a long -dosed, non -determined use of painkillers. The deductible symptoms subside within a few days. Until then, the re -application of painkillers should be avoided and the use of the use is not carried out again without medical advice.
- Do not apply paracetamol for a long time or in higher doses without medical or dental advice.
- Please speak to your doctor or pharmacist before using paracetamol,
- Wateriness and ability to operate machines
- Paracetamol has no or negligible influence on the traffic and the ability to use machines. Nevertheless, caution is always required after using a pain reliever.
Pregnancy
- Pregnancy
- Paracetamol may be used during pregnancy. You should use the medicine in the slightest dose that relieves your pain and/or your fever, and use it briefly as possible. Contact your doctor if the pain and/or the fever do not improve or if you have to apply the medicine more often.
- Breastfeeding
- Paracetamol passes into breast milk. Since adverse consequences for the infant have not yet become known, an interruption of breastfeeding will generally not be necessary.
Hints
Miscellaneous
Use in children under 8 years or below 26 kg body weight is not recommended because the dose strength is not suitable for this patient group. However, suitable dose strengths or dosage forms are available for this patient group.
- If your symptoms worsen or no improvement occurs after 3 days, or if you have a high fever you have to see a doctor.
- In order to prevent the risk of overdose, it should be ensureden so that other medicines that are used at the same time do not contain paracetamol.
- With a longer high -dose, non -determined use of pain relievers, headaches can occur that may not be treated by increased doses of the drug.
- In general, the habitual intake of pain relievers, especially when combining several pain relieving active ingredients, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
- In the event of abrupt stop after a long -dose, non -determined use of pain relievers, headaches and fatigue, muscle pain, nervousness and vegetative symptoms can occur. The deduction symptoms subside within a few days. Until then, painkillers are to be reinforced and the revenue should not take place without medical advice.
- Do not apply for a long time or in higher doses without medical or dental advice.
- Ursic acid determination and blood sugar determination can be influenced.
- Must not be taken or administered together with alcohol.
- There are interactions with other medicines to be observed.
Medicines Reviews
There are no reviews for this product.
Write a review
Popular in Headache

IBUPROFEN Heumann Pain Tablets 400 mg, 50 pcs
IBUPROFEN Heumann Schmerztabletten 400 mg
4.01€ 11.91€

NEURALGIN extra Ibu-Lysinat film-coated tablets, 20 pcs
NEURALGIN extra Ibu-Lysinat Filmtabletten
7.06€ 11.05€

IBUPROFEN Heumann Pain Tablets 400 mg, 30 pcs
IBUPROFEN Heumann Schmerztabletten 400 mg
4.71€ 7.32€

IBU 400 akut-1A Pharma film-coated tablets, 50 pcs
IBU 400 akut-1A Pharma Filmtabletten
4.62€ 10.48€